Identities for maximum, minimum, and maxmin random utility models
André de Palma () and
Economics Letters, 2017, vol. 155, issue C, 135-139
We generalize Roy’s identity for discrete choice models, focusing on the worst choices. To do so, we derive a relation between the expected minimum utility and the worst choice probabilities for additive random utility models. We extend this relationship to maxmin random utility models, applying this framework to model ambiguity in a discrete choice setting.
Keywords: Ambiguity aversion; Maxmin utility; Minimum utility; Multinomial logit model; Random utility models; Roy’s identities (search for similar items in EconPapers)
JEL-codes: C25 C35 D11 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:155:y:2017:i:c:p:135-139
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().